# SDR ZZDA2009390

- Difficulty date: December 10, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3961899501
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR LANYARD BROKEN ON GIRT BAR.  REMOVED AND REPLACED R-1 DOOR GIRT BAR LANYARD ASSY REF AMM 25-61.
